# SDR C2XA08CL051

- Difficulty date: April 13, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 14,660 hours, 7,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78241
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT SIGN AT COCKPIT DOOR AND THE FORWARD OVERHEAD EMERGENCY EXIT SIGN WERE FOUND INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR OF THE EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
